# SDR COMA0060047

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 600360300
- Condition: Cracked
- Location: Bs 718
- Part time: 7,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 718.00 IS CRACKED BETWEEN STR 11 AND 12 ON BOTH LHS AND RHS AND AFT DOUBLERS LHS AND RHS ARE ALSO CRACKED AT FS 718.00 STR 11-12.  REPAIRED LT AND RT SIDE FS 718.0 FRAMES BETWEEN STR 11 AND 12 AND AFT DOUBLERS ON LT AND RT SIDES IAW REO 601R-53-61-192 REV A.
